# SDR YENA2022100300982

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb EMB110*
- Aircraft serial: 035
- Aircraft time: 41,983 hours, 27,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 4235110200
- Part serial: 102202
- Condition: Failed
- Location: Att Panel Fwd
- Part time: 41,988 hours, 27,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#532, LGA-BOS. 'EMRG LT BATT FAULT EICAS MSG ON EICAS MULTIPLE TIMES OFF AND ON, STARTED AT BRAKE RELEASE FOR PUSHBACK. STAYED ON FOR 5-10 MINUTES AT A TIME THEN OFF FOR A FEW SECONDS AND BACK ON AGAIN; PERFORMED TEST OF MAU2 GIO2A AND GIO1A MODULE TEST PASSED. PERFORMED WIRE CHECK AND FOUND OK. REMOVED AND REPLACED FWD ATTENDANT PANEL. OPS CHECK GOOD, NO FAULT PRESENT IAW AMM 25-25-01 AND FIM 33-50-00-810-801-A.'
